# SDR EIA2000134

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B167815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON KICK FITTINGS AROUND BOLT HOLE AFTER LEFT BS 1241 LBL 128 SPLICE STRAP KICK FITTNGS REMOVED.  KICK FITTINGS REPLACED PER BSB 53-2283R4.  (M)
